Acute generalized exanthematous pustulosis (AGEP) is an uncommon and self-limiting skin rash commonly caused by drugs and is characterized by the acute onset of fever, pustulosis, and neutrophilia from 4 to 10 days after the drug intake. We describe a case of AGEP in a 61-year-old woman that was hospitalized for the acute onset of fever, erythroderma, and pustulosis. Clinical history revealed that she had been treating a bacterial inguinal intertrigo for 4 days with ciprofloxacin 500 mg tablets twice daily and desloratadine 5 mg tablet once daily. To the best of our knowledge, this is the third reported case of AGEP caused by ciprofloxacin, supporting two other previous reports.

Ciprofloxacin induced acute generallised exanthematous pustulosis

Mastrolonardo M.;
2017

Abstract

Acute generalized exanthematous pustulosis (AGEP) is an uncommon and self-limiting skin rash commonly caused by drugs and is characterized by the acute onset of fever, pustulosis, and neutrophilia from 4 to 10 days after the drug intake. We describe a case of AGEP in a 61-year-old woman that was hospitalized for the acute onset of fever, erythroderma, and pustulosis. Clinical history revealed that she had been treating a bacterial inguinal intertrigo for 4 days with ciprofloxacin 500 mg tablets twice daily and desloratadine 5 mg tablet once daily. To the best of our knowledge, this is the third reported case of AGEP caused by ciprofloxacin, supporting two other previous reports.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11369/400632
Citazioni
  • ???jsp.display-item.citation.pmc??? 1
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact